# SDR 96ZZZX2379

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9432U
- Make and model: Cessna 150M
- Aircraft serial: 15078380
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 649543
- Condition: Cracked
- Location: Nr 1
- Part time: 1,274 hours
- Stage of operation: IN
- Nature of condition: E, R, K
- Precautionary procedure: K

## Discrepancy

EXAMINATION TO DETERMINE CAUSE OF ENGINE FAILURE DISCLOSED NR 1 CYLINDER HAD CRACKED APPROXIMATELY THREE-FOURTHS OF THE BARREL CIRCUMFERENCE CAUSING LOSS OF OIL QUANTITY AND PRESSURE.
